# SDR GTIA2024091738373

- Difficulty date: September 16, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 18,597 hours, 8,396 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER/CREW DOOR R/H #2 ASSIST BOTTLE NEEDS SERVICIING-SERVICED PASSENGER/CREW DOOR R/H # 2 IAW AMM 52-10-00
